# SDR DALA2015080704866

- Difficulty date: August 6, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 712-750
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE SKIN BETWEEN BS 712 - 750 AND LONGERONS 28 - 29R. LIGHTNING STRIKE WAS BLENDED OUT IAW SRM 53-04-1, PAR 5B 1.  REWORKED AREA WAS MEASURED IAW NDT SPM 04-00-07, PAR 5, FIG 3, SHEET 1 AND 2.   FOUND OUT OF LIMITS IAW SRM 53-4-1, PAR 5.E, CONDITION 3.   REPAIRED WITH ER/A 536447-14, REV ORIG AND ETI 88-15-279.
